# SDR DALA2024041804559

- Difficulty date: April 16, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 73,104 hours, 24,100 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5805 ON SVC, SEAT EMER AISLE WAY LIGHTS ROWS 14-20 INOP. CORRECTIVE ACTION: T/S REF B757 WDM 33-51-21 FOUND SHORT TO GND IN SEAT TRACK WIRING AND REPAIRED REF SWPM20 FURTHER FOUND EMER POWER SUPPLY M11612 FUSE FOR PIN 10 OPEN. R+R'D FUSE AND OPS CHECKED GOOD. (5298495)
